Advanced

H-k metrics on the diffeomorphism group of the circle

Constantin, Adrian LU and Kolev, B (2003) In Journal of Nonlinear Mathematical Physics 10(4). p.424-430
Abstract
Each H-k inner product, kis an element ofN, endows the diffeomorphism group of the circle with a Riemannian structure. For kgreater than or equal to1 the Riemannian exponential map is a smooth local diffeomorphism and the length-minimizing property of geodesics holds.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
10
issue
4
pages
424 - 430
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000186322200001
  • scopus:0242338555
ISSN
1402-9251
DOI
language
English
LU publication?
yes
id
6882d33b-4e10-4d23-8cd6-8a9927e964ac (old id 296438)
date added to LUP
2007-08-28 10:09:21
date last changed
2018-05-29 09:56:57
@article{6882d33b-4e10-4d23-8cd6-8a9927e964ac,
  abstract     = {Each H-k inner product, kis an element ofN, endows the diffeomorphism group of the circle with a Riemannian structure. For kgreater than or equal to1 the Riemannian exponential map is a smooth local diffeomorphism and the length-minimizing property of geodesics holds.},
  author       = {Constantin, Adrian and Kolev, B},
  issn         = {1402-9251},
  language     = {eng},
  number       = {4},
  pages        = {424--430},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {H-k metrics on the diffeomorphism group of the circle},
  url          = {http://dx.doi.org/},
  volume       = {10},
  year         = {2003},
}